On the behavior of strictly plurisubharmonic functions near real hypersurfaces

Ivarsson, Björn (2007). On the behavior of strictly plurisubharmonic functions near real hypersurfaces. Arkiv för matematik, 45(1), pp. 71-82. Stockholm: Kluwer Academic Publishers 10.1007/s11512-006-0029-2

[img]
Preview
Text
11512_2006_Article_29.pdf - Published Version
Available under License Publisher holds Copyright.

Download (191kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ivarsson, Björn

ISSN:

0004-2080

Publisher:

Kluwer Academic Publishers

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:24

Last Modified:

22 Oct 2019 18:26

Publisher DOI:

10.1007/s11512-006-0029-2

Web of Science ID:

000246171400006

BORIS DOI:

10.7892/boris.37826

URI:

https://boris.unibe.ch/id/eprint/37826 (FactScience: 211937)

Actions (login required)

Edit item Edit item
Provide Feedback